# SDR AALA201710259015

- Difficulty date: October 20, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug MD 83
- Aircraft serial: 49456
- Aircraft time: 91,395 hours, 43,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22848
- Condition: Discharged
- Location: Cabin
- Part time: 3,381 hours, 1,264 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHTS IN THE CEILING ABOVE ROWS 23, 25, AND 27 ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AND POWER SUPPLY MODULE AB5-3 (AALA201710259023) ABOVE SEAT 20E PER AMM 33-60-98.  OPERATIONAL CHECK GOOD.
